# SDR SWAA2021042264880

- Difficulty date: April 18, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 31,262 hours, 13,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Hyd Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7' CRACK FROM FASTENER TO FASTENER AT RBL 54.0; JUST ABOVE HYDRAULIC SERVICE PUMP IN GFRP WEB MATERIAL. PERFORMED INTERIM REPAIR IAW SRM 57-10-10-1A-2 2.C. (3) (A). SPEED TAPE TO BE REINSPECTEDFOR CONDITION EVERY 600 FLT CYCLES. REF EA OTHER-57EA-03738.REF W/O 433528.REPETITIVE ACTION REQUIRED / A) REPETITIVE ACTION REQUIRED COMPLIED WITH; NO ADDITIONAL DAMAGE OR DETERIORATION NOTED. OK TO CONTINUE SERVICE IN ACCORDANCE WITH REFERENCE XXX SRM 57-10-10-1A-2 2.C(3)
